MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 28MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 28MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-00-28E
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reported event: an event regarding seating locking issue involving a trident 0 degrees x3 insert 28mm id was reported.The event was not confirmed.The subject liner was returned in used condition.Review with the material analysis engineer indicated "markings were observed on the liner, consistent with in-service use." medical records received and evaluation: not performed because no patient clinical information was provided as there is no evidence to support the event was related to patient factors.Device history review: review of the device history records indicate that all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other events for the lot referenced.The event could not be confirmed as the reported device showed markings consistent with in-service use, therefore the functionality could not be duplicated.If additional information becomes available, this investigation will be reopened.
 
Event or Problem Description
During tha surgery, the insert did not fit to the shell.The surgeon scraped the bones around the cup and inserted the another insert.

Brand Name
TRIDENT 0° X3 INSERT 28MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6614643
Report Number0002249697-2017-01789
Device Sequence Number802727
Product Code LPH
UDI-Device Identifier07613327039399
UDI-Public(01)07613327039399(11)160601(17)210531(10)7W3D04
Combination Product (Y/N)N
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue Number623-00-28E
Device Lot Number7W3D04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR